# SDR AALA20190619030

- Difficulty date: June 12, 2019
- Submitted: June 19, 2019
- Operation: Air carrier
- Aircraft: N965AN
- Make and model: Boeing 737823
- Aircraft serial: 29544
- Aircraft time: 55,259 hours, 22,523 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65A000358
- Condition: Corroded
- Location: Bs 444-448
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO DOOR CUT OUT LOWER SILL WEB BETWEEN BS 444 AND BS 448, BETWEEN RBL 25 AND RBL 32. REPLACED WEB PER AARD 51-00-05.
